# SDR 2001UALA02279

- Difficulty date: November 10, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 71,578 hours, 17,703 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2676
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ELECTRICAL BURNING TYPE ODOR NOTICED IN FWD GALLEY AREA.  TURNED OFF UTILITY BUSSES, GASPER FAN AND RECYCLE FAN.  HAD NO EFFECT.  PERFORMED VISUAL INSPECTION OF WIRE BUNDLES IN RIGHT HAND NOSE TUNNEL AND ON P37 PANEL, P51 PANEL, P54 PANEL, AND P50 PANEL.  FOUND NO INDICATION OF BURNT OR SHORTED EQUIPMENT OR WIRES.  OPENED SIDE PANEL ON CHILLER UNIT AND DETECTED ACRID SMELL.  REPLACED FWD CHILLER.  RAN CHILLER.  NO ODORS DETECTED.
